# SDR 95ZZZX2030

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777ND
- Make and model: Beech 400BEECH
- Aircraft serial: RK71
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 45A350371
- Condition: Departed
- Location: Rt Engine
- Part time: 91 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE CREW & FLIGHT SAFETY, PRESENT FOR TRAINING AND ACCEPTANCE FLIGHT, STATE THE COWLINGS WERE PROPERLY ATTACHED AND SECURED FOR FLIGHT. DURING FLIGHT, CREW AND PASSENGERS WERE UNAWARE THE RIGHT ENGINE LOWER INBOARD AND OUTBOARD COWLING SECTIONS SEPARATED FROM AND DEPARTED THE AIRCRAFT.  SUBMITTER SUGGESTS ADDING STIFFENERS TO DOORS AND INCREASING DIAMETER OF THE FASTENERS TO PROVIDE A MORE POSITIVE INDICATION OF PROPER ENGAGEMENT AND INTRODUCE A METHOD OF MECHANICAL ATTACHMENT OF THE LOWER INBOARD COWL SECTION TO THE PYLON.
